# SDR CA030313004

- Difficulty date: March 11, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 15,041 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receptacle
- Part number: 2720063907
- Condition: Cracked
- Location: Pax Door
- Part time: 15,106 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DOOR REPAIR, INSPECTION OF LATCHING MECH ON FUSELAGE WAS CARRIED OUT. RECEPTICLE CRACKS WERE NOTICED VISUALLY ON 6 OF 7 RECEPTICLES. LATCHING RECEPTICLE CONTAINS AN ECCENTRIC FITTING SITS IN RECEPTICLE TO ADJUST FOR ALIGNMENT OF CABIN DOOR WHEN CLOSED. CRACKS IN RECEPTICLES CAN`T BE SEEN IF ECCENTRICS ARE INSTALLED.  THESE RECEPTICLES ARE ALL ALUMINUM EXCEPT FOR NR 7 WHICH IS LOCATED AT TOP OF FUSELAGE THAT ONE IS STEEL. NR 7 RECEPTICLE ALSO DOESN`T REQUIRE AN ECCENTRIC FITTING. RECEPTICLES WERE REMOVED FROM A A/C PREVIOUSLY REMOVED FROM SERVICE & SENT FOR NDT INSPECTION PRIOR TO INSTALLATION. WERE ALSO ALL CRACKED SIMILAR TO ONES REMOVED FROM AIRCRAFT.
